Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Missed period on Yaz?

Soooooo.......I recently finished my second pack of Yaz after being on an IUD (Mirena) for about a year. I have had no period at all. I have taken two tests, both negative, but I am still a freaking out a little because my breasts have gotten so sore the past few days. The month after my first pack I got a pretty heavy period, but nothing this time. I had some major side effects the first month, but the second month everything was great. Now this. Has anyone else experienced this?

Answer Question
 
Anonymous

Asked by Anonymous at 9:20 PM on Oct. 11, 2009 in Pregnancy

Answers (1)
  • its due to the hormones changing ur body was used to the first birth control you were taking an now u switched it after a year so now ur body is trying to adjust to the new hormones that the new birth control is giving to your body wait 3 to 4 months if still nothing then test or even sooner but the only way to know for sure if u rpregnant go to your ob an get an hcg level done that will tell u for sure good luck!
    ohmama213

    Answer by ohmama213 at 9:22 PM on Oct. 11, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN